MathSciNet Relay Station
MathSciNet bibliographic data
MR303733 65L05
Jain, R. K. Some $A$-stable methods for stiff ordinary differential equations. Math. Comp. 26 (1972), 71–77.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement